MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341454
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: impaired healing.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a hispanic female patient who underwent breast reconstruction surgery with a 755cc.Mentor memoryshape breast implant experienced left sided delayed wound healing post procedure.As a result, patient had an explantation on a (b)(6) 2020.
 
Additional Manufacturer Narrative
On december 07, 2022, mentor received additional information.The patient was replaced with a left-sided 610cc mentor memoryshape breast implant on (b)(6) 2022.On december 20, 2022, mentor became aware the patient identifier was not submitted nor was the initial reporter facility name.The appropriate fields have been updated.This report is for the left breast prosthesis.Refer to manufacturing report number 1645337-2022-15238 and 1645337-2022-15235 for the contralateral events.This report is for the left breast prosthesis.Refer to manufacturing report number 1645337-2022-15235 for the contralateral event and manufacturing report number 1645337-2022-15238 for the subsequent left-sided event.Manufacturer¿s reference number: (b)(4).In the initial, a1 patient identifier and e1 initial reporter facility name should have been populated with (b)(6), respectively.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key11676244
Report Number1645337-2021-04129
Device Sequence Number14356755
Product Code FTR
UDI-Device Identifier00081317024279
UDI-Public00081317024279
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2018
Device Model Number3341454
Device Catalogue Number3341454
Device Lot Number7603910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient Weight67 KG
Patient EthnicityHispanic